# SDR UIEA2018120702796

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,032 hours, 16,809 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: A64918003
- Part serial: 1964
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. PERFORMED BITE PROCEDURE OF APU ECU IAW AMM 49-61-05. ECU WAS FOUND TO HAVE FLAGS 38,42, & 66. FLAGGING LRU INDICATE IGV ACTUATOR FAULTING. R&R APU IGV ACTUATOR IAW AMM 49-52-02. OPS CHECK GOOD.
